# SDR USA2004F00019

- Difficulty date: March 2, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- Aircraft time: 59,000 hours
- Engine: Ge CFM56*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Part number: 654610912
- Condition: Cracked
- Location: Lt Mlg Actuator
- Part time: 59,000 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, CREW HEARD A LOUD THRUMP.  THE LEFT MAIN GEAR INDICATED RED.  CREW DECLARED AN EMERGENCY.  THE FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.  LT MAIN LANDING GEAR ACTUATOR BEAM ARM FOUND CRACKED.  REAR MAIN LANDING GEAR SUPPORT BEAM DAMAGED.  BEAM ARM HAD 59,000 LANDINGS.  LAST ULTRASONIC INSPECTION WAS DEC, 2003.  PARTS TO BE ANALLYZED.
